# SDR R61A201803120308

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000143
- Aircraft time: 27,741 hours, 17,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT IS IN HEAVY CHECK FOUND CORROSION AT AFT WET AREA AT FR 90 RT SIDE OF SPLICE. REMOVED AND INSTALLED NEW SHAPE SPLICE AT AFT WET AREA FR 90 RT SIDE, REF SRM 51-40-08. ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
